# SDR AALA202305178206

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 62,190 hours, 25,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00003198
- Condition: False Activation
- Location: Zone 100 - Fuse
- Part time: 62,993 hours, 33,192 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  EVACUATION SIGNAL ON GROUND WILL NOT SHUT OFF. MAINTENANCE REPLACED CIDS DIRECTOR #1 PER AMM 23-73-34 (AALA202305178206) AND THE CENTRALIZED FAULT DISPLAY INTERFACE UNIT PER AMM 31-32-34. (AALA202305173490).  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
